Join the 'Tirosint' group to help and get support from people like you.
We found 15 questions associated with the 'Tirosint' topic.
Posted 19 Aug 2017 by • 0 answers
Has Tirosint helped with weight loss and fatigue? I've been on Synthroid for decades and I really haven't had many problems. But recently my TSH levels are 25. Even with increased Synthroid they won't come down. I've gained 30 pounds although I eat healthy and was workout 3-5 ...
Tirosint - the waiver says you are ineligible if you are on medicare which doesn't pay for the med.?
Posted 12 May 2017 by • 0 answers
... I took the coupon to Walgreens - they said it would only take 3 dollars off. After the coupon, it costs $139. I can't take the other hypothyroid medicines due to the fillers. At $139 a month... I dunno? Any tips?
Posted 14 Mar 2017 by • 0 answers
Posted 1 Dec 2016 by • 1 answer
I've just switched today to Tirosint after taking Synthroid since the age of 9. I developed a all over my body itchy rash for the last 9 months. After 5 doctors I found a endo that put me on this hoping that my itchy rash will go away. Anyone else experience this problem and found Tirosint to ...
Posted 21 Oct 2016 by • 0 answers
... anyone had this?
Posted 4 May 2016 by • 3 answers
I have Hashimotos, and have used every thyroid drug. So this is my last hope with tirosint. Any thoughts would be so... appreciated. Thanks I also have CFS,but this seems directly related to increase of tirosint. I take 38mcg and 5mcg of T3. Trying to get to 50 tirosint,so I am increasing by one ...
Posted 27 Feb 2016 by • 1 answer
... pills? or capsules? does it come in a liquid, chewable, or dissolvable form? Thank you!
Posted 3 May 2015 by • 1 answer
Posted 24 Mar 2015 by • 1 answer
Posted 6 Nov 2014 by • 1 answer
... ago, I'm having trouble with my hearing, i.e, I feel as if I have swimmer's ears as if my ears are filled up. Has anyone else reported this problem? Can this be a side effect?
Posted 30 Mar 2013 by • 1 answer
I have been on Tirosint 175mg for 3 weeks. Just started experiencing breast pain, hip pain, and lower back pain. My whole body seems stiff.
Posted 11 Sep 2013 by • 1 answer
For 137 mcg of synthroid what dosage should tirosint be?!
Posted 30 Aug 2013 by • 1 answer
I am taking 50 mcg of Tirosint 5 days a week now. I have noticed that my skin is itchy at times. Will this go away? I have told my Endocrinologist and he ignored this. What else can I do? I love the fact that it is gluten free as I follow a gluten free diet. Dawn
Posted 12 Aug 2013 by • 1 answer
Posted 24 Aug 2010 by • 1 answer
Just began tirosint today - switched from generic Synthroid with little results - any expereinces?